BibTeX record journals/na/AbadGS08

download as .bib file

@article{DBLP:journals/na/AbadGS08,
  author    = {J. Abad and
               F. J. G{\'{o}}mez and
               Javier Sesma},
  title     = {An algorithm to obtain global solutions of the double confluent Heun
               equation},
  journal   = {Numerical Algorithms},
  volume    = {49},
  number    = {1-4},
  pages     = {33--51},
  year      = {2008},
  url       = {http://dx.doi.org/10.1007/s11075-008-9197-4},
  doi       = {10.1007/s11075-008-9197-4},
  timestamp = {Mon, 28 Nov 2016 12:10:05 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/na/AbadGS08},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}